SMITH & NEPHEW, INC. R3 3 HOLE ACET SHELL MM48; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/CERAMIC/METAL, CEMENTED OR UNCE
Back to Search Results |
| Catalog Number |
71335548 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
09/13/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that, after a tha surgery performed on an unspecified date, the r3 3 hole acet shell mm48 had an aseptic loosening.A revision surgery was performed on (b)(6) 2024, in order to exchange the implant.The current health status of the patient is unknown.
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).H6: this complaint was opened by smith+nephew to document a patient complication reported that includes reference to the use of a smith+nephew product without evidence about a specific product problem.The reported complication relates to known inherent procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to confirm a relationship between the reported event and the device or identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are conservatively submitting this report in accordance with applicable regulations.If additional information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.